# SDR ASAA2017092622060

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,162 hours, 10,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE EXIT SIGN LENS CAME OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY. OPS CHECKED GOOD IAW AMM 33-51-14.
